Jump to content

yogini

Volunteer
  • Content Count

    3,033
  • Joined

  • Last visited

Everything posted by yogini

  1. Is this from changing positions/moving around or are you staying in the same spot and having your BP fluctuate?
  2. I have a lot of trigger points on the right side my neck and shoulder. When they release they cause radiating in pain, tingling, burning and other symptoms in my arms and back (and elsewhere in my body). Dysautonomia causes low blood flow to the neck and back (and to the head, which causes migraines). Low blood flow can cause trigger points and migraines. It is hard to know which came first. the chicken or the egg, and we are all so different. It is all very complicated!
  3. It is so refreshing to hear a positive medical experience. Wish all medical staff were like this! Let the hospital know as those kind of drs need to be recognized.
  4. I've had horrible problems with noise in both ears: ringing, buzzing, crunching, you name it. It's in both ears, but louder on the right side. It is definitely worse when my POTS is worse. It has kept me up on many nights. It improves sometimes, and comes back on its own. I have seasonal allergies, and it is worse from that too - so I understand what you mean about the dust. I think I have gotten so used to it now that I almost don't notice it most of the time. I went through extensive inner ear testing when I first got POTS. They thought at first I had an ear issue, but turned out to be n
  5. MakeMeErised, it sounds like some of the symptoms (like the coordination issues) may not be typical for POTS. I would be curious to see how you feel in the long run with your treatments. I haven't heard of too many dysautonomia patients pinpointing a cause that was "cured" by any treatment, but I hope that's the case for you. I too have neck issues without having EDS, though my symptoms are not as severe (mostly pain and tingling, with the occasional headache). I am not sure if my neck issues cause POTS or the other way around. For me my guess is that they are separate and make each other
  6. If this dr works in a hospital I would report her rudeness and irrelevant commentary. I am sure you can do so much better than this dr!
  7. The old Dr. Oz when he started on Oprah was pretty accurate and good at explaining, so would have been perfect. Plus he's a cardiologist so probably knows a little about POTS already. Over the years he become a lot more commercialized and less medical, maybe to get ratings and sponsors. Too bad.
  8. I want to spend more time browsing it, but the graphics look FABULOUS!!! Great job!
  9. Trigger point injections can be saline or meds (anesthetic and/or steroids). Lidocaine I think is an anesthetic, and sometimes comes along with epinephrine, which a lot of POTS patients react badly to. I would call the dr to report your reaction. If you had a bad reaction it makes sense that you wouldn't want to try them again. I had saline injections in a couple of trigger points and had no problem, so they can definitely be a safe and effective treatment for some people.
  10. What other medicines have you tried? I can see how you would have a lot of questions before going on a drug like this and if your dr isn't available to answer them, maybe it makes sense to get a 2nd opinion.
  11. Mayo told me to do this. Definitely helps!
  12. Have you measured your BP when this is happening? Maybe it is low? If not, it is still possible to have POTS symptoms even when HR and BP are normal.
  13. I hadn't researched the test, but very interesting to know, POTLUCK. Thanks for sharing.
  14. Hopefully it will pass, Sue. Sometimes when my POTS has acted up I've felt brain freeze and a lot of inertia, so I think I understand what you mean. Hopefully it will pass.
  15. Distraction/keeping busy is a great idea. I think there are some CDs out there with the voice concept. I tried a couple of them (including one with subliminal messages!) but didn't have much luck. I don't have clinical anxiety but meditation has been great for me in reducing worry. You focus on the present moment/nothing so that you are not worrying about the past or the future. Your worry will never go away, but you can greatly reduce it. It's very liberating.
  16. Yes, I too have had this feeling. I had it more often than not in the years when my POTS was at its worst and still get it from time to time. I think it's not enough blood going to my head even though my BP measures normal. If your feeling is like mine, it is not a headache (though sometimes there is a headache too) but like a strange pressure and a spacy feeling.
  17. I so agree with Jackie. To me, if your symptoms are postural it makes so much more sense to exercise in a reclining position. In addition to recumbent bike, swimming is a great option. If you are like me and have trouble with cardio, you can also try things like pilates or even stretching. If you are able to incorporate any kind of movement, it is likely to be better than doing nothing. You can also start with one form exercise and graduate to the next.
  18. When you say supine hypotension, what is your supine BP? Do you feel better sitting/lying down other than the flushing?
  19. I agree with Jan - I found that I needed the caffeine and coffee/tea are too strong for me. I like the taste, I have a healthy lifestyle in almost every other way.
  20. I gave up diet soda for a long time and my POTS didn't go away. I am sure it doesn't help and it isn't healthy, but not sure it's the cause.
  21. Check with your dr. I would be careful as to stopping and starting the beta. Some drugs you can do this with, but usually not betas. If the dr is not responding you can also ask your pharmacist about meds/side effects. Was the BP measured on your cuff or at the hospital? Sometimes the home cuffs don't measure correctly. I am surprised that a beta would cause your BP to jump that much. Betas are supposed to stabilize BP, and tend to lower BP. I have never heard of loss of vision, that is scary.I am not sure what dose you are on, but you can also ask about starting with a smaller dose.
  22. There are lots of factors (hormonal, etc), but if you are drinking throughout the day, you are probably urinating them out at the same rate you are drinking. With an IV your body is forced to absorb some of the water. Mayo told me to drink 2 bottles of water in a row, which is supposed to have a similar effect. IV fluids are a temporary fix, since you will eventually pee them out I've heard that recommended total fluid intake is around 1.5-3 liters; drinking too much washes out electrolytes. 4 liters plus broth, tomato juice etc may be too much - your dr would really be able to tell you.
  23. Yes, it is a pity's thing for me. I have been able to build up exercising over time. It can also be helpful to measure your HR during and after exercise
  24. This dr should have explained better. Maybe you should have a follow up appt? It sounds like he believes your symptoms; at least He doesn't say you are making it up. My guess is that he doesn't gave bad intentions but just has no idea what to do next. There isn't enough medical knowledge and testing isn't accurate, not just for POTS but for so many conditions. I know this from my experience with a misdiagnosed inner ear condition. What does it mean when a test says it's 75 percent likely that you have a condition? Should be a simple yes or no answer, but no such luck. With no knowledge,
  25. By the way I lost weight too when I tried gluten free for a month!
×
×
  • Create New...